Alert archive / Ohio / Flash Flood Warnings in 2016

Flash Flood Warning 52, NWS Wilmington, OH

September 8, 2016Butler County, Hamilton County, Ohio; Dearborn County, Franklin County, Indiana

NWS Wilmington, OH issued this flash flood warning at Sep 8, 2016, 10:12 PM EDT for Butler County, Hamilton County, Ohio; Dearborn County, Franklin County, Indiana. It was in force for 4 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 8, 2016, 10:12 PM EDT (02:12 UTC)
Expired
Sep 9, 2016, 2:31 AM EDT
In force
4 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Dearborn County, IN, Franklin County, IN, Butler County, OH, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 61 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 8, 10:45 PM EDTFLASH FLOODSeven Mile, OHOVER 1 FOOT OF WATER ACROSS ROUTE 127 NORTH OF HAMILTON.
Sep 8, 10:49 PM EDTHEAVY RAIN 11 Ene Sharonville, OHFELL IN ONE HOUR. MINOR FLOODING OF STREETS AND YARDS.
Sep 8, 11:33 PM EDTHEAVY RAIN 2.64Hamilton, OHSTORM TOTAL RAINFALL SINCE 10 PM.
Sep 8, 11:40 PM EDTHEAVY RAIN 3.515 Se Oxford, OHSTORM TOTAL
Sep 8, 11:40 PM EDTHEAVY RAIN 3.93 Wnw Hamilton, OHSTORM TOTAL
Sep 8, 11:44 PM EDTHEAVY RAIN 2.525 Nne Bright, IN
Sep 8, 11:45 PM EDTHEAVY RAIN 3.844 Nw Hamilton, OHSTORM TOTAL
Sep 8, 11:50 PM EDTHEAVY RAIN 4.14 Nw Hamilton, OHSTORM TOTAL
Sep 8, 11:50 PM EDTHEAVY RAIN 4.243 Wnw Hamilton, OHSTORM TOTAL
Sep 9, 12:30 AM EDTFLASH FLOODReily, OHWATER SURROUNDING HOMES ALONG SAMPLE ROAD...WITH HIGH WATER OVER THE ROADWAY. WATER BACKED UP INTO HOMES IN HAMILTON, AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 430 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
430 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

966 
WGUS51 KILN 090212
FFWILN
INC029-047-OHC017-061-090515-
/O.NEW.KILN.FF.W.0052.160909T0212Z-160909T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1012 PM EDT THU SEP 8 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
  EAST CENTRAL FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...
  BUTLER COUNTY IN SOUTHWESTERN OHIO...
  NORTHERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 115 AM EDT.

* AT 1011 PM EDT...RADAR AND AUTOMATED RAIN GAUGES INDICATED THAT
  THUNDERSTORMS HAD PRODUCED HEAVY RAIN OVER THE AREA. UP TO 1.5
  TONEARLY 2 INCHES HAS ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL
  WITH ANOTHER 1 TO 2 INCHES POSSIBLE THROUGH MIDNIGHT. RUNOFF FROM
  THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CINCINNATI...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...
  FOREST PARK...SHARONVILLE...MONROE...BLUE ASH...TRENTON...
  SPRINGDALE...READING...MONTGOMERY...HARRISON...
  NORTH COLLEGE HILL...MADEIRA...WYOMING...MOUNT HEALTHY...
  DEER PARK AND FINNEYTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3952 8483 3957 8457 3957 8448 3959 8448
      3959 8437 3955 8437 3955 8434 3954 8434
      3920 8436 3920 8484

$$

JDR
2 follow-up statements
619 
WGUS51 KILN 090503
FFWILN
INC029-047-OHC017-061-090645-
/O.EXT.KILN.FF.W.0052.000000T0000Z-160909T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
103 AM EDT FRI SEP 9 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
  EAST CENTRAL FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...
  BUTLER COUNTY IN SOUTHWESTERN OHIO...
  NORTHERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 245 AM EDT.

* AT 101 AM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT
  RUNOFF FROM EARLIER HEAVY RAIN WAS CONTINUING TO PRODUCE FLASH
  FLOODING THROUGH THE AREA. WHILE THE HEAVIEST RAIN HAS
  ENDED...LINGERING LIGHT RAIN COMBINED WITH THE RUNOFF WILL
  CONTINUE THE FLASH FLOOD PROBLEMS THROUGH AT LEAST 2 AM.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CINCINNATI...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...
  FOREST PARK...SHARONVILLE...MONROE...BLUE ASH...TRENTON...
  SPRINGDALE...READING...MONTGOMERY...HARRISON...
  NORTH COLLEGE HILL...MADEIRA...WYOMING AND MOUNT HEALTHY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3952 8483 3957 8457 3957 8448 3959 8448
      3959 8437 3955 8437 3955 8434 3954 8434
      3920 8436 3920 8484

$$

JDR
555 
WGUS71 KILN 090631
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
231 AM EDT FRI SEP 9 2016

INC029-047-OHC017-061-090635-
/O.CAN.KILN.FF.W.0052.000000T0000Z-160909T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEARBORN IN-FRANKLIN IN-BUTLER OH-HAMILTON OH-
231 AM EDT FRI SEP 9 2016

...THE FLASH FLOOD WARNING FOR NORTHEASTERN DEARBORN...EAST CENTRAL
FRANKLIN...BUTLER AND NORTHERN HAMILTON COUNTIES IS CANCELLED...

FLOOD WATERS HAVE RECEDED AND ARE NO LONGER EXPECTED TO POSE A THREAT
TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3952 8483 3957 8457 3957 8448 3959 8448
      3959 8437 3955 8437 3955 8434 3954 8434
      3920 8436 3920 8484

$$

NOVAK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 8:00 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Sep 8, 8:00 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
800 PM EDT THU SEP 8 2016

.SYNOPSIS...
Increasing moisture and a series of upper level disturbances will
bring a chance of showers and thunderstorms to the Ohio Valley as a
front move into the region from the north. Chances for showers and
thunderstorms will remain in place through Saturday, when a cold
front moves through, bringing drier conditions on Sunday and into
next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Mid level shortwave moving through the Great Lakes Will flatten out
the northern portion of the ridge. Surface cold front will drop
south into ILN/s northern counties overnight and stall out e-w
parallel to the westerlies. In moist southwesterly flow PW/s will
increase to 2.2 to 2.4 inches by Friday morning. Weak axis of 8H
convergence to drop south and weaken during this evening. This will
allow scattered showers and thunderstorms across the far northwest to
weaken as it moves south across ILN/s FA. In this very moist environment,
some of the storms may contain locally heavy rain. Given moderate
instability in place early this evening, a few of the stronger
storms could produce strong to severe winds. Lows will range
from the upper 60s northwest to the lower 70s southeast.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Shortwave to lift northeast in moist southwesterly flow Friday.
Numerical models generally consistent with this s/w inducing a
weak surface wave that tracks ne from the Mid MS Vly into the
Great Lakes Friday/Friday night. This will allow the stalled front
to lift north as a warm front. Best pops look to be focused over
the west-northwest Friday afternoon/Friday evening, where more
favorable instability and forcing coincides. Have mention of
likely pops over this location. Threat for local heavy rain will
continue with max PW axis in excess of 2 inches lifting north
across ILN/s FA Friday night.

Temperatures to remain a little above normal Friday, with highs from
the lower 80s northwest to the mid 80s southeast. Lows will be
muggy Friday night in the warm sector with readings around 70.

Progressive mid level shortwave to move through the Great Lakes
Saturday. Deepening surface low to track from the Upper MS VLY
through the Great Lakes. Trailing the sfc low, a cold front will
sweep east through ILN/s FA Saturday afternoon. Expect storms to
develop in the axis of moderate instability that develops along
and ahead of this front. Given wind flow, the potential exists for
storms to organize into line segments with damaging winds being
a threat. Have increased pops to likely with this fropa.
Temperatures will show a good gradient with highs from near 80
northwest to the upper 80s southeast.

In the wake of this front, surface high pressure builds in from
the west Saturday night. Precipitation to come to an end Saturday
evening with diminishing cloud overnight. Cooler and drier air
advects in with lows in the mid and upper 50s.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Period begins with the region in a post frontal regime as high
pressure builds east up the Ohio River Valley. Dry conditions will
prevail through Tuesday, as the high will control the region's
weather. Highs will be 70s on Sunday, then gradually warm to the 80s
by Tuesday.

Late Tuesday night into Wednesday, a cdfnt will drop into the area
as a H5 s/w swings across the Great Lakes.  There will be a chance
of thunderstorms as the front pushes through. Highs Wednesday will
be cooler, in the 70s, due to the rain chances.

Another high pressure system will build in Wednesday night into
Thursday.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Additional convection extending from the area southwest to near
KPAH, where an upper level disturbance will ride along the
weakening boundary which will slowly settle southward across the
mid ohio valley. Kept VCSH in the area with some uncertainty with
how much of the current convection over southern Indiana will hold
together as it rides along the boundary. Kept IFR ceilings in the
forecast to develop mainly at kday/klck/kcmh north of the boundary
and spread southward to kiln/kcvg/kluk as the boundary settles
southward in the 12-18z timeframe.

By 18z Friday...the stalled frontal boundary will begin to lift
north as a warm front. IFR ceilings as a mid level trough
digs/MVFR visibilities will improve with daytime heating...though
scattered storms will develop in the afternoon with most of the
taf locations will be in the warm sector between the northward
progressing warmfront and ahead of the strong cold front to push
through the area on Saturday.

OUTLOOK...Thunderstorms possible through Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...Sites
AVIATION...JDR
Hazardous weather outlook, Sep 8, 4:17 PM EDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT THU SEP 8 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-092030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
417 PM EDT THU SEP 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

A FEW STORMS THIS EVENING MAY PRODUCE STRONG TO SEVERE WINDS AND
HEAVY RAINFALL. THE HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH SATURDAY.
SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL
AND LOCALIZED FLOODING. A FEW OF THE STORMS ESPECIALLY ON SATURDAY
AFTERNOON MAY PRODUCE STRONG TO SEVERE WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 8, 5:09 PM EDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT THU SEP 8 2016

INZ050-058-059-OHZ060-082145-
WAYNE IN-FAYETTE IN-UNION IN-PREBLE OH-
509 PM EDT THU SEP 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE...NORTHEASTERN
FAYETTE...NORTHERN UNION COUNTIES IN EAST CENTRAL INDIANA AND
NORTHWESTERN PREBLE COUNTIES IN WEST CENTRAL OHIO UNTIL 545 PM EDT...

AT 509 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CENTERVILLE...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
RICHMOND...CONNERSVILLE...CENTERVILLE...CAMBRIDGE CITY...NEW PARIS...
WATERLOO...ABINGTON...BROWNSVILLE...ELDORADO...EAST GERMANTOWN...
SPRING GROVE...BOSTON...LAKE LAKENGREN...WEST FLORENCE...NEW HOPE...
SPRINGERSVILLE...KITCHEL...CLIFTON...SUGAR VALLEY AND METTEL FIELD.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN INDIANA BETWEEN MILE MARKERS 153 AND 156.
 I-70 IN OHIO BETWEEN MILE MARKERS 0 AND 7.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3963 8518 3980 8520 3991 8468 3966 8466
TIME...MOT...LOC 2109Z 253DEG 41KT 3975 8506

AR
Special weather statement, Sep 8, 5:44 PM EDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
544 PM EDT THU SEP 8 2016

INZ050-059-OHZ060-061-070-071-082215-
WAYNE IN-UNION IN-WARREN OH-MONTGOMERY OH-PREBLE OH-BUTLER OH-
544 PM EDT THU SEP 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE AND EASTERN
UNION COUNTIES IN EAST CENTRAL INDIANA...NORTHWESTERN WARREN COUNTY
IN SOUTHWESTERN OHIO...WESTERN MONTGOMERY...PREBLE COUNTIES IN WEST
CENTRAL OHIO AND NORTHERN BUTLER COUNTIES IN SOUTHWESTERN OHIO UNTIL
615 PM EDT...

AT 544 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF
LIBERTY...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...RICHMOND...TROTWOOD...FRANKLIN...EATON...CARLISLE...
CAMDEN...WEST ALEXANDRIA...GRATIS...WEST COLLEGE CORNER...SALEM...
BROOKVILLE...GERMANTOWN...NEW LEBANON...FARMERSVILLE...
COLLEGE CORNER...SOMERVILLE...WEST ELKTON...BOSTON AND JACKSONBURG.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 15 AND 21...AND
BETWEEN MILE MARKERS 23 AND 24.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3953 8489 3979 8490 3986 8437 3954 8432
TIME...MOT...LOC 2144Z 262DEG 31KT 3967 8480

AR
Special weather statement, Sep 8, 6:20 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT THU SEP 8 2016

OHZ060>062-070-071-082245-
GREENE OH-WARREN OH-MONTGOMERY OH-PREBLE OH-BUTLER OH-
620 PM EDT THU SEP 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE...NORTHERN
WARREN...SOUTHERN MONTGOMERY...SOUTHEASTERN PREBLE AND NORTHEASTERN
BUTLER COUNTIES UNTIL 645 PM EDT...

AT 620 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GRATIS...
MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
DAYTON...KETTERING...MIDDLETOWN...BEAVERCREEK...MIAMISBURG...
SPRINGBORO...TRENTON...FRANKLIN...BELLBROOK...MORAINE...CARLISLE...
OAKWOOD...WEST CARROLLTON...WAYNESVILLE...GRATIS...HUNTER...
RIVERSIDE...GERMANTOWN...FARMERSVILLE AND HARVEYSBURG.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 34 AND 53.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3978 8402 3949 8398 3949 8399 3950 8456
      3970 8457
TIME...MOT...LOC 2220Z 265DEG 33KT 3962 8446

AR
Local storm report, Sep 8, 6:23 PM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT THU SEP 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HEAVY RAIN       2 W EVERTON             39.56N 85.12W
09/08/2016  M1.61 INCH       FAYETTE            IN   PUBLIC

&&

ALANR
Special weather statement, Sep 8, 6:47 PM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
647 PM EDT THU SEP 8 2016

OHZ061-062-070>072-082315-
GREENE OH-CLINTON OH-WARREN OH-MONTGOMERY OH-BUTLER OH-
647 PM EDT THU SEP 8 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GREENE...NORTHWESTERN
CLINTON...NORTHERN WARREN...SOUTHEASTERN MONTGOMERY AND EAST CENTRAL
BUTLER COUNTIES UNTIL 715 PM EDT...

AT 647 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
SPRINGBORO...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
KETTERING...MIDDLETOWN...BEAVERCREEK...XENIA...MIAMISBURG...
LEBANON...SPRINGBORO...WILMINGTON...MONROE...FRANKLIN...BELLBROOK...
MORAINE...CARLISLE...OAKWOOD...WEST CARROLLTON...CEDARVILLE...
WAYNESVILLE...JAMESTOWN...HUNTER AND WILBERFORCE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 40 AND 55.
 I-75 IN OHIO BETWEEN MILE MARKERS 31 AND 49.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3946 8438 3970 8434 3975 8375 3943 8378
TIME...MOT...LOC 2247Z 269DEG 30KT 3957 8419

AR
Local storm report, Sep 8, 7:19 PM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
719 PM EDT THU SEP 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       1 NNE BATESVILLE        39.31N 85.21W
09/08/2016  M1.04 INCH       FRANKLIN           IN   COCORAHS

            RAINFALL IN PAST 25 MINUTES.

&&

ALANR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 9:39 PM EDTAreal Flood AdvisoryILNButler, Preble111 min
Sep 8, 10:54 PM EDTAreal Flood AdvisoryILNClermont, Clinton, Hamilton, Warren3 hr
Sep 8, 11:05 PM EDTFlash Flood WarningILNClinton, Hamilton, Warren115 min
Sep 9, 12:51 AM EDTAreal Flood AdvisoryILNClark, Clinton, Fayette, Greene, Madison, Warren114 min
Sep 9, 12:58 AM EDTAreal Flood WarningILNButler, Hamilton12 hr
Sep 9, 12:58 AM EDTRiver Flood AdvisoryILNHamilton16 hr
Sep 9, 1:28 AM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking2 hr
Sep 9, 3:46 PM EDTFlash Flood WatchILNAuglaize, Butler, Champaign, Clark, Darke, Greene and 9 more12 hr
Sep 8, 8:23 PM EDTAreal Flood AdvisoryILNFayette, Franklin, Union, Wayne112 min
Sep 8, 9:13 PM EDTFlash Flood WarningILNDearborn, Fayette, Franklin, Ripley, Union5 hr
Sep 8, 11:22 PM EDTFlash Flood WarningILNDearborn, Ohio, Ripley9 hr
Sep 9, 1:39 AM EDTAreal Flood WarningILNDearborn, Franklin, Ripley10 hr

Nearby

Flash Flood Warnings in Ohio, 2016Flash Flood Warnings in Indiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.